# SDR AALA202308181503

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A320*
- Aircraft serial: 7301
- Aircraft time: 19,969 hours, 7,826 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR LOCK DOES NOT UNLOCK FROM INSIDE TRAPPING USERS CONFIRMED BY FLIGHT ATTENDANTS. MAINTENANCE CLEANED AND LUBRICATED LOCK MECHANISM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
